# SDR SWIA200515489

- Difficulty date: August 9, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,110 hours, 6,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 , TRANSVERSE BEAM CRACKED ON UPPER SUPPORT ANGLE LBL 13, ITEM FOUND AT C-CHECK INSPECTION.   REPAIRED TRANSVERSE BEAM IAW CRJ REO 601R-53-11-138 REV "NC".
